# SDR CALA9801320

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68041
- Make and model: Doug DC-10-10
- Aircraft serial: 46900
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: L30825502
- Condition: Inoperative
- Location: R-3 Door
- Part time: 73,459 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE R-3 DOOR FAILED PNEUMATIC CHECK.  THE R-3 DOOR AIR MOTOR WAS REMOVED AND REPLACED AND OPERATION CHECKED GOOD.
